Acne Keloidalis‐like Lesions on the Scalp Associated with Antiepileptic Drugs

Marcelo H. Grunwald, David Ben‐Dor, Ella Livni, Sima Halevy

Research output: Contribution to journalArticlepeer-review

41 Scopus citations

Abstract

ABSTRACT: A man developed acne keloidalis‐like lesions in the scalp during treatment with diphenylhydantoin and car‐bamazepine for epilepsy. These drugs were suspected to play a role in the pathogenesis of this skin disease in an unusual location, based on clinical evidence and on the in vitro test, mast cell degranulation (MCD).

Original languageEnglish
Pages (from-to)559-561
Number of pages3
JournalInternational Journal of Dermatology
Volume29
Issue number8
DOIs
StatePublished - 1 Jan 1990
Externally publishedYes

ASJC Scopus subject areas

  • Dermatology

Fingerprint

Dive into the research topics of 'Acne Keloidalis‐like Lesions on the Scalp Associated with Antiepileptic Drugs'. Together they form a unique fingerprint.

Cite this